# SDR YENA2024062100889

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 5,430 hours, 786 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: UK
- How discovered: V
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)  ACT XFER FAULT ON ECAM AFTER FUELING ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PER TSM 28-28-00-810-874 FAULT OCCURRED DURING IMPROPER FUELING DISTRIBUTION DURING REFUELING. NO FAULTS PRESENTED AT THIS TIME. MDDR CLEARED, PLACARD RMVD, MX -4 UPDATED.
